Journal article icon

Journal article

On the decomposition map for symmetric groups

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10801-008-0134-3

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF ALGEBRAIC COMBINATORICS
Volume:
28
Issue:
1
Pages:
219-229
Publication date:
2008-08-05
DOI:
EISSN:
1572-9192
ISSN:
0925-9899
URN:
uuid:8fe18e00-3c64-4965-80b5-423ff838c927
Source identifiers:
25980
Local pid:
pubs:25980

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP